# SDR AALA20140807002

- Difficulty date: August 7, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 13,076 hours, 5,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drag Link
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING SKIN HAS VISUAL INDICATION OF CORROSION AT STATION 540 & LONGERON 21 LT DRAG LINK.  REMOVED CORROSION & REPLACED DRAG LINK IAW EA B757-53-036074.
